Continue the IVIG…
…forget the rest!
Nasonex is an inhaled steroid and can have the same side effects as other steroids, including mood swings. And all antihistimines run the risk of fatigue/drowsiness as a side effect. If your allergies are OK, don’t take anything. If they are still bothering you, you might want to try non-drowsy Claritin (available OTC and generic — I use the store brand and buy on sale to save $$).
The IVIG, however, could be providing you with real benefit if your foot drop has improved. For me, I went from being practically unable to walk or function at all to nearly normal right away — in other words, I also got my life back. And I’ve continued to improve in the year that I’ve been on it. If you’re not sure if it’s helping you, you could talk to your neuro about getting it at progressively longer intervals and see if your functioning stays good or deteriorates. This summer I went to six-week intervals, but found that my symptoms were returning too much, and I wasn’t bouncing back as well. So I’m back to five-week intervals, which worked really well (four-week was perfect — absolutely no return of symptoms — but five is OK — very little return, which I can handle). If the IVIG works, it’s the best treatment in terms of side effects. None long-term, and, for me, just a couple of days of feeling wiped out after. Well worth it! 😀
Hope you continue to feel as good as you describe.